# SDR YTRR110586

- Difficulty date: July 28, 2006
- Submitted: August 7, 2006
- Operation: Air carrier
- Aircraft: N72Z
- Make and model: Bell 206B
- Aircraft serial: 3537
- Aircraft time: 8,839 hours, 2,419 cycles
- System (JASC): 5302 · Rotorcraft Tail Boom
- Part: Bulkhead
- Part number: 206037004115B
- Part serial: CJN08396
- Condition: Cracked
- Location: Tail Boom
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

TAIL ROTOR GEARBOX CASTING PANEL & BULKHEAD ON TAILBOOM ASSEMBLY WAS FOUND CRACKED DURING ROUTINE INSPECTION.  REPLACED PANEL & CASTING.
